# SDR DALA2022072505102

- Difficulty date: July 23, 2022
- Submitted: July 25, 2022
- Operation: Air carrier
- Aircraft: N805NW
- Make and model: Airbus A330-323
- Aircraft serial: 0552
- Aircraft time: 82,372 hours, 10,778 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3305 EMERGENCY ESCAPE SLIDE WARNING. CORRECTIVE ACTION: COULD NOT DUPLICATE FAULT. OPERATIONAL CHECK OF EMERGENCY ESCAPE-SLIDE RELEASE WARNING SYSTEM PERFORMED AS PER A330 AMM 52-71. TEST OK. (2332765)
